On Lp -estimates for elliptic and parabolic equations with Ap weights

Hongjie Dong, Doyoon Kim

Research output: Contribution to journalArticlepeer-review

66 Citations (Scopus)

Abstract

We prove generalized Fefferman-Stein type theorems on sharp functions with Ap weights in spaces of homogeneous type with either finite or infinite underlying measure. We then apply these results to establish mixed-norm weighted Lp -estimates for elliptic and parabolic equations/systems with (partially) BMO coefficients in regular or irregular domains.

Original languageEnglish
Pages (from-to)5081-5130
Number of pages50
JournalTransactions of the American Mathematical Society
Volume370
Issue number7
DOIs
Publication statusPublished - 2018 Jul

Bibliographical note

Funding Information:
Received by the editors January 4, 2016, and, in revised form, November 11, 2016 and December 22, 2016. 2010 Mathematics Subject Classification. Primary 35R05, 42B37, 35B45, 35K25, 35J48. The first author was partially supported by the NSF under agreement DMS-1056737. The second author was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2014R1A1A2054865).

Publisher Copyright:
© 2018 American Mathematical Society.

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On Lp -estimates for elliptic and parabolic equations with Ap weights'. Together they form a unique fingerprint.

Cite this